{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T16:25:51Z","timestamp":1787761551535,"version":"build-2784847793"},"reference-count":5,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2023,1]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>Naproxen is a widely used nonsteroidal anti-inflammatory drug (NSAID) in pediatric population, used for mild-to-moderate pains, arthritis, and other immune-mediated disorders. It rarely causes clinically apparent liver injury in the adult population taking high doses of the drug over a prolonged period and is reported even rarer in pediatric population. We present a case of drug-induced liver injury (DILI) in a 13-year-old girl taking naproxen in therapeutic doses for juvenile rheumatoid arthritis. There was a complete recovery of liver function following discontinuation of naproxen therapy.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/ijpm.ijpm_766_21","type":"journal-article","created":{"date-parts":[[2023,1,31]],"date-time":"2023-01-31T01:16:19Z","timestamp":1675127779000},"page":"168-170","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":3,"title":["Clinician's dilemma"],"prefix":"10.4103","volume":"66","author":[{"given":"Shruti","family":"Sharma","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Akshi","family":"Sharma","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Mukesh","family":"Surya","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sandesh","family":"Guleria","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Nalini","family":"Bansal","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R2-33-20240829","doi-asserted-by":"crossref","first-page":"4537","DOI":"10.1177\/0300060519868594","article-title":"Stevens-Johnson syndrome and acute vanishing bile duct syndrome after the use of amoxicillin and naproxen in a child","volume":"47","author":"Li","year":"2019","journal-title":"J Int Med Res"},{"key":"R3-33-20240829","doi-asserted-by":"crossref","first-page":"231","DOI":"10.1016\/j.cld.2012.03.002","article-title":"Drug-induced liver disease","volume":"16","author":"Davern","year":"2012","journal-title":"Clin Liver Dis"},{"key":"R4-33-20240829","doi-asserted-by":"crossref","first-page":"552","DOI":"10.1016\/S1499-3872(11)60093-3","article-title":"Naproxen-induced liver injury","volume":"10","author":"Ali","year":"2011","journal-title":"Hepatobiliary Pancreat Dis Int"},{"key":"R5-33-20240829","doi-asserted-by":"crossref","first-page":"273","DOI":"10.1016\/j.gtc.2017.01.004","article-title":"Drug-induced liver injury: The hepatic pathologist's approach","volume":"46","author":"Kleiner","year":"2017","journal-title":"Gastroenterol Clin North Am"},{"key":"R6-33-20240829","doi-asserted-by":"crossref","first-page":"661","DOI":"10.1002\/hep.26709","article-title":"Hepatic histological findings in suspected drug-induced liver injury: Systematic evaluation and clinical associations","volume":"59","author":"Kleiner","year":"2014","journal-title":"Hepatol Baltim Md"}],"container-title":["Indian Journal of Pathology and Microbiology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijpm.ijpm_766_21","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T16:01:37Z","timestamp":1787760097000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijpm.ijpm_766_21"}},"subtitle":["Naproxen-induced liver injury"],"short-title":[],"issued":{"date-parts":[[2023,1]]},"references-count":5,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2023]]}},"URL":"https:\/\/doi.org\/10.4103\/ijpm.ijpm_766_21","relation":{},"ISSN":["0377-4929"],"issn-type":[{"value":"0377-4929","type":"print"}],"subject":[],"published":{"date-parts":[[2023,1]]}}}